# SDR CKSA97434

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-3 CHECK INSPECTION, FOUND NR 4 PYLON LT SIDE UPPER PART YOP280.0 PANEL SKIN HAS A CRACK (.5 INCH).  REPAIRED AFFECTED AREA PER SRM 54-2-0.  NON-ROUTINE TASK CARD NUMBER 108834.
